# SDR SWAA980042

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX, DUE TO TAT PROBE HEAT INOP.  REMOVED AND REPLACED TAT PROBE AND OP CHECKED PER BOEING M/M.
